Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PixieChix

The Acne.org Moisturizer Burns My Face?

Recommended Posts

I have the Acne.org sample kit. I have always used Cetaphil lotion to moisturize my face, but even though it's my preferred moisturizer of all out there, I also suspected it's a little bit pore clogging a as it's kind of heavy. Not bad enough to give it up what so ever, unless of course I find a better one out there. Currently I'm not using the full kit and haven't been all year. My acne has been mild, so I do not use Benzoyl Peroxide if I don't feel I have to, so this is not from the Benzoyl Peroxide.

I use my Cetaphil and a soft cloth to gently remove my makeup and it has never irritated me, or caused a break out. It leaves my skin feeling moisturized instead of dry/tight like make-up removers do.

Last night I used the Acne.org moisturizer to remove my makeup and now today over the course of the day my face has felt more and more burning sensation as the day goes on. It's hot to the touch, red and irritated. It feels exactly how your face feels when you get irritation from Benzoyl Peroxide, but I know for sure I didn't use it last night. It also seems like it is not moisturizing my skin at all. I use Cetaphil daily and I can feel the difference big time using it vs not using it. With this, it doesn't feel like it's doing the job, or even absorbing in to my skin. Also upon application it had a very slight burning and I want to say a kind of menthol feeling to it which I didn't like, but it went away after a few minutes once the lotion dried, so what is in this lotion that is causing this?

I know every skin type reacts differently, and with mine being sensitive, it reacts a lot more easily but I've never had a moisturizer burn my face to be honest. I've had plenty that were too greasy, not moisturizing, comedogenic etc. but I suspect whatever ingredient in this that gives that weird menthol feeling upon application is the culprit.

Link to comment
Share on other sites

I have been using the moisturizer for about a year and was so pleased I ordered the large size . This new bottle had a different formula I think. Immediately after applying my face started burning. When I woke up the next day my eyes were puffy and swollen, my lips looked parched and my whole face itched . This lasted for about 5 days.

I gave the product to my grandson who has had no problemS with it. Wish I knew which ingredient caused this problem so I can avoid it in other products. Anybody have any ideas?

Link to comment
Share on other sites

Yes, I agreed , I just started this product six days ago and my face was burnt after applying the moisturiser , my eye lids were swollen , red and hurting , I can feel the burning sansition , I have to wash it off , am confuse , if I should continue or stop this product , am feeling embrass every time people ask what wrong with my face

Link to comment
Share on other sites

I also have the same problem after I apply the benzoyl peroxide my skin burns. It also does not absorb into my skin but just sits on top of it, the moisterizer just seems to then dry from my skin and my skin is very dry afterward. I am black I have also been noticing my skin has burned ( as in gotten darker) since I used this product. Why? Can someone please help. I have seen what this product has done and I believe it can work for me just it is too harsh I guess?

Link to comment
Share on other sites

Hello,

I'm sorry to hear that you are all having a reaction with the Moisturizer. However, just to be sure, I would suggest that you consult with a skin specialist to determine the cause of the burning and itching sensation on your skin.

If you all need any further assistance, please let me know and I'll be happy to help you.

Link to comment
Share on other sites

Hi , this is my 3rd week on the regime , my skin finally get use to it, my skin is clearing up a bit but new acne coming but few , please what do I do , should I increase the bp or ?

Link to comment
Share on other sites

Well, If so. you should stop using that in order to avoid the same in future. I guess that will be good for you. Also, you must try to find out what went wrong and should not try to repeat the mistake .

Link to comment
Share on other sites

It happened to me. It makes my face burn. It's been a few months I did not use it and decided to try it again because I didn't remember why I stopped. In order to moisturise I had to use a lot, it was not helping with flaky skin, and redness was just getting worse. As a bonus, while I was going to the gym, I noticed my face was color orange, like really orange. I turned back to wash my face, and went to buy Cerave and Cetaphil. In my opinion, this is not a heavy moisturizer. It might works for some type of skin. Or when your skin is getting clear so you don't have to use much I guess it is good. I'm glad if it works for some, but I'll never buy this product again.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×